A linear extension theorem
Michael, E. ; Pelczyński, A.
Illinois J. Math., Tome 11 (1967) no. 4, p. 563-579 / Harvested from Project Euclid
Publié le : 1967-12-15
Classification:  46.25
@article{1256054447,
     author = {Michael, E. and Pelczy\'nski, A.},
     title = {A linear extension theorem},
     journal = {Illinois J. Math.},
     volume = {11},
     number = {4},
     year = {1967},
     pages = { 563-579},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1256054447}
}
Michael, E.; Pelczyński, A. A linear extension theorem. Illinois J. Math., Tome 11 (1967) no. 4, pp.  563-579. http://gdmltest.u-ga.fr/item/1256054447/